Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PreparedRhyme

Strange Roaccutanne Side Effect

Recommended Posts

My dermatologist has put me on a low dosage of roaccutanne... 20mg 3 times a week. Im in my first month, my acne flares mostly on my chin. I havent noticed a hige difference but that the breakouts seem to dissipate faster. Im hoping this is merely due to it being my first month in and that it doesnt mean it isnt working. What i have noticed is that over the past week, my hair is oily at the roots and it doesnt seem to get clean when i wash it. I wash my hair everyday and have never had this issue before. Is this because of the roaccutanne? And is it due to the fact that maybe my body is adjusting to the drug and is flushing the oils out? Please help.

Share this post


Link to post
Share on other sites

Typically accutane will dry yous body out. I wasn't producing any oils. I could go a week without washing my hair. I wa on 60mg daily though. I would discuss a higher dose, if that is something you are open to trying. As far as any acne clearing, you have to be patent. It takes around 3 months to really start seeing results. I was completely clear once I hit the 5 month mark.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×